PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 2 | 219-228
Tytuł artykułu

A criterion for Toeplitz flows to be topologically isomorphic and applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A dynamical system is said to be coalescent if its only endomorphisms are automorphisms. The question whether there exist coalescent ergodic dynamical systems with positive entropy has not been solved so far and it seems to be difficult. The analogous problem in topological dynamics has been solved by Walters ([W]). His example, however, is not minimal. In [B-K2], a class of strictly ergodic (hence minimal) Toeplitz flows is presented, which have positive entropy and trivial topological centralizers (the last condition implies coalescence). The entropy, however, is only estimated from below. Also the class is obtained in a not completely constructive way. The basic idea of this paper is contained in Section 2, in a criterion which describes homomorphisms (isomorphisms) between Toeplitz flows in terms of a block code simplified to a function sending blocks of a given length to blocks of the same length. This idea is then applied in Section 3 to effectively construct an uncountable family of pairwise nonisomorphic Toeplitz flows with topological entropy equal to a common arbitrarily preset value. Furthermore, all the Toeplitz flows have the same maximal uniformly continuous factor. In Section 4 we obtain conditions sufficient for coalescence of a Toeplitz flow. In particular, all Toeplitz flows of Section 3 turn out to be coalescent. We are grateful to Professor P. Liardet for several helpful conversations and valuable remarks.
Słowa kluczowe
Rocznik
Tom
68
Numer
2
Strony
219-228
Opis fizyczny
Daty
wydano
1995
otrzymano
1991-11-26
poprawiono
1994-06-15
Twórcy
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego, 50-370 Wrocław, Poland
  • Institute of Mathematics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
autor
  • Département de Mathématiques, Université de Bretagne Occidentale, 6 Av. V. Le Gorgeu, 29287 Brest, France
Bibliografia
  • W. Bułatek and J. Kwiatkowski, The topological centralizers of Toeplitz flows and their $ℤ_2$-extensions, Publ. Mat. 34 (1990), 45-65.
  • W. Bułatek and J. Kwiatkowski, Strictly ergodic Toeplitz flows with positive entropies and trivial centralizers, Studia Math. 103 (1992), 133-142.
  • [D1] T. Downarowicz, How a function on a zero-dimensional group $Δ_a$ defines a Toeplitz flow, Bull. Polish Acad. Sci. 38 (1990), 219-222.
  • [D2] T. Downarowicz, The Choquet simplex of invariant measures for minimal flows, Israel J. Math. 74 (1991), 241-256.
  • [D-I] T. Downarowicz and A. Iwanik, Quasi-uniform convergence in compact dynamical systems, Studia Math. 89 (1988), 11-25.
  • [W] P. Walters, Affine transformations and coalescence, Math. Systems Theory 8 (1974), 33-44.
  • [Wi] S. Williams, Toeplitz minimal flows which are not uniquely ergodic, Z. Wahrsch. Verw. Gebiete 67 (1984), 95-107.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i2p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.